# SDR AWXA200500136

- Difficulty date: December 20, 2004
- Submitted: February 2, 2005
- Operation: Air carrier
- Aircraft: N327AW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23507
- Aircraft time: 55,400 hours, 37,191 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: BR96359007
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - EEL - DURING C-17 CHECK, FOUND THE EMERGENCY ESCAPE PATH LIGHT HARNESS DAMAGED.  MAINTENANCE REPLACED NUMEROUS SPLICES IN THE EMERGENCY ESCAPE PATH LIGHT HARNESS, OPERATIONAL CHECK OF EMERGENCY LIGHTING WAS GOOD.
